# SDR MWEA96619

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769037
- Condition: Loose
- Location: Galley Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY ESCAPE SLIDE COVER NEEDS TO BE REINSTALLED.  REINSTALLED SLIDE COVER.
